MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARIS X; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION POLARIS X; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 86080
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation for an ablation procedure with a polaris x steerable diagnostic catheter, there was grease in the catheter handle.The procedure was completed without any patient complications.The device will be returned for laboratory analysis.
 
Additional Manufacturer Narrative
The polaris x steerable diagnostic catheter was returned to boston scientific for analysis.Visual inspection noted a foreign material that was found between the handle and the thumbwheel of the catheter.Based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications/instructions for use (ifu).It was confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.
 
Event or Problem Description
It was reported that during preparation for an ablation procedure with a polaris x steerable diagnostic catheter, there was grease in the catheter handle.The procedure was completed without any patient complications.

Brand Name
POLARIS X
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key14242163
Report Number2134265-2022-04944
Device Sequence Number4159368
Product Code DRF
UDI-Device Identifier08714729270171
UDI-Public08714729270171
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K003452
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2023
Device Model Number86080
Device Catalogue Number86080
Device Lot Number0028463213
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2022
Supplement Date Received by Manufacturer05/07/2022
Initial Report FDA Received Date04/28/2022
Supplement Report FDA Received Date06/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown